Martins-Ferreira, Nelson2025-11-272025-11-272012-08Nelson Martins-Ferreira, On distributive lattices and weakly Mal’tsev categories, Journal of Pure and Applied Algebra, Volume 216, Issues 8–9, 2012, Pages 1961-1963, ISSN 0022-4049, https://doi.org/10.1016/j.jpaa.2012.02.033.0022-4049http://hdl.handle.net/10400.8/14756We prove that a variety of lattices is weakly Mal’tsev if and only if it is a variety of distributive lattices.engOn distributive lattices and weakly Mal’tsev categoriesjournal article10.1016/j.jpaa.2012.02.033